Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архіви

Volume: 7, Issue: 2, 2014

Показані 1-5 із 5 записів.
НазваAuthor(s)Мова
Regularity of the canonical quasi-geodesic mappings of parabolic Kähler spaces
  • Ирина Николаевна Курбатова
rus
The quasiareal infinitesimal deformation of the surface in E_3-space
  • Лилия Леонтьевна Безкоровайная
  • Юлия Степановна Хомич
ukr
The space generated by metric and torsion tensors, derivation of Einstein-Hilbert equation
  • Николай Иванович Яременко
eng
Infinitesimal conformai transformations in a Riemannian space of the second approximation
  • Сергей Михайлович Покась
rus
On infinitesimal conformai deformations of surfaces
  • Юлия Степановна Федченко
ukr